# SDR AALA202408145998

- Difficulty date: August 8, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737823
- Aircraft serial: 44484
- Aircraft time: 11,258 hours, 4,108 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Shorted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS NUMBER 2 OVEN CIRCUIT BREAKER POPPED WITH ELECTRICAL BURN SMELL.**SUPPLEMENTAL REPORT FOR (AALA202408095998): REMOVED AND REPLACED NUMBER 2 OVEN. OPERTIONAL CEHCK GOOD. PER AMM 25-32-03**(CLOSED).
